A note on a modified version of the Poincaré-Birkhoff theorem

Juan Campos, Alessandro Margheri, Rogério Ferreira Martins, Carlota Rebelo

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

We show, by constructing a suitable area preserving homeomorphism without fixed points, that the twist condition considered at zero and at infinity in a recent modified version of the Poincaré-Birkhoff fixed point theorem cannot be interchanged.

Original languageEnglish
Pages (from-to)55-63
Number of pages9
JournalJournal Of Differential Equations
Volume203
Issue number1
DOIs
Publication statusPublished - 15 Aug 2004

Keywords

  • Poincaré-Birkoff fixed point theorem

Fingerprint

Dive into the research topics of 'A note on a modified version of the Poincaré-Birkhoff theorem'. Together they form a unique fingerprint.

Cite this